# SDR MASA2011021801960

- Difficulty date: February 17, 2011
- Submitted: February 19, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 19,158 hours, 14,809 cycles
- Engine: Ge CF348C5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 4120T04P05
- Part serial: ATC50365
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 17,315 hours, 13,885 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

E-2 FUEL PUMP LEAKING.  MX REMOVED AND REPLACED FUEL PUMP, LEAK/OPS CHECK GOOD.
